MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751RNAH
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose level of 600 mg/dl.The customer was hospitalized for high readings on (b)(6) 2017 between 9am and 10am.Customer's blood glucose value was 387 mg/dl at the time of the call.Customer reported that the high blood glucose levels began on (b)(6) 2017.Troubleshooting was performed.The drive support cap appeared normal.There were no leaks or air bubbles.There were no site or insulin issues.The device settings were correct.The insulin pump passed the high pressure test.Customer was advised to change the infusion set, reservoir and insulin and to treat per healthcare professional's recommendation.The product was returned for analysis.
 
Additional Manufacturer Narrative
All operating currents are within specification.No unexpected low battery or off no power alarms noted.Unit passed off no power test, self test, unexpected restart error test, displacement test, rewind, basic occlusion, and excessive no delivery alarm test.Unable to prime during prime test due to faulty force sensor resistor.Unable to complete functional test due to prime anomaly.The insulin pump was received with minor scratched lcd window and cracked reservoir tube lip.

Brand Name
530G INSULIN PUMP MMT-751RNAH
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6695641
Report Number2032227-2017-26887
Device Sequence Number992408
Product Code OZO
UDI-Device Identifier00643169507975
UDI-Public(01)00643169507975
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-751RNAH
Device Catalogue NumberMMT-751RNAH
Device Lot NumberA3751RNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2017
Initial Date Received by Manufacturer 06/13/2017
Supplement Date Received by Manufacturer07/14/2017
Initial Report FDA Received Date07/07/2017
Supplement Report FDA Received Date07/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient Weight203